# SDR FDEA201208263173

- Difficulty date: August 26, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00433
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY FLOORBEAM AT BS 1701, LBL 34 MISREPAIRED.  FLOORBEAM REMOVED AND REPLACED IAW SRM 51-31-01, VOL.2, REV.99.   REPAIR CLASSIFIED  MAJOR PER GMM 6-2-100 REVISION 115.
